# SDR AWXA9500246

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Assembly
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PATH EMERGENCY EXIT LIGHTS INOPERATIVE, ROWS 20 THROUGH 25 AND FROM THE L3 DOOR THROUGH ROW 32.  REMOVED AND REPLACED BATTERY ASSEMBLY AT M734, OPS CHECK GOOD.  (X)
